Courants dynamiques pluripolaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, p. 203-214

We prove the existence of rational maps f: k k such that

  • f is algebraically stable: for all n0, degf n =(degf) n ,
  • there is a unique closed positive (1,1) current T satisfying f * T=d·T and k Tω k-1 =1 where ω is the Fubini-Study form on k and
  • T is a pluripolar current: there is a pluripolar set X k such that X Tω k-1 =1.

On montre l’existence d’applications rationnelles f: k k telles que

  • f est algébriquement stable  : pour tout n0, degf n =(degf) n ,
  • il existe un unique courant positif fermé T de bidegré (1,1) vérifiant f * T=d·T et k Tω k-1 =1ω est la forme de Fubini-Study sur k et
  • T est pluripolaire  : il existe un ensemble pluripolaire X k tel que X Tω k-1 =1
@article{AFST_2011_6_20_1_203_0,
     author = {Buff, Xavier},
     title = {Courants dynamiques pluripolaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 20},
     number = {1},
     year = {2011},
     pages = {203-214},
     doi = {10.5802/afst.1290},
     mrnumber = {2830397},
     zbl = {pre05903983},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2011_6_20_1_203_0}
}
Buff, Xavier. Courants dynamiques pluripolaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, pp. 203-214. doi : 10.5802/afst.1290. http://www.numdam.org/item/AFST_2011_6_20_1_203_0/

[DDG] Diller (J.), Dujardin (R.) & Guedj (V.).— Dynamics of meromorphic maps with small topological degree II : Energy and invariant measure à paraître à Comment. Math. Helvet. | Zbl pre05872477

[DG] Diller (J.) & Guedj (V.).— Regularity of dynamical Green functions,Transactions of the American Mathematical Society 9, p. 4783-4805 (2009). | MR 2506427 | Zbl 1172.32004

[F] Favre (C.).— Points périodiques d’applications birationnelles de 2 , Annales de l’Institut Fourier, 48/4, p. 999-1023 (1998). | Numdam | MR 1656005 | Zbl 0924.58083

[S] Sibony (N.).— Dynamique des applications rationnelles de k (), Panoramas et Synthèses, 8 p. 97-185 (1999). | MR 1760844 | Zbl 1020.37026